hello world? ive sent a flare up but i think it hit a seagull ! ive now become offically toxic theres lithuim running through me theraputic level? i dont feel theraputic anyone esle had this? still floating in the fog and my scotch mist rainbow has disappeared! thanks for lettin me do this -fizzy
thanks scubagirl i try to, its rather horrid when even the seagulls sod off! fizzy
and i hope you do as well kazabar -fizzy
No, I’ve never had that happen. I get my blood tested from time to time to make sure that I have safe levels of meds in my system. Sorry to hear that you aren’t feeling well. Hope the Doc has given you a better dosage of medicine, after this event. Hang in there!
Hi Fizzy, I have been toxic on lithium, my head went into a daze and I couldn’t stop throwing up or shaking really badly. Not a nice experience. I am taking it at the momen t and I don’t think it is working, as I am rapid cycling out of control. I just want to sleep because I am scared of what might happen in the day, anything could happen, I am out of my mind. Spoke to doc yesterday and he wanted to admit me but I have my birthday drinks on Sat night so I said no, but I think he might be right as all I want to do is sleep to stay away from the rope, to say away from the road, to stay away from this world at the moment, it’s dangerous out there. Hope you are feeling better soon my friend, x Kaza